# SDR AU981575

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Part number: 8051884
- Condition: Failed
- Location: Dc Generator
- Component: Prestolite
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BRUSH (1OFF) IN BRUSH CARRIER ASSEMBLY FAILED TO CONTACT SLIP RING.
